# SDR QMLA2018042718050

- Difficulty date: April 27, 2018
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N609CF
- Make and model: Agusta A119
- Aircraft serial: 14018
- Aircraft time: 4,320 hours, 9,349 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND AT B.L. 510, STATION 3627 W.L. 1349 MEASURING 30MM IN LENGTH. / TWO CRACKS FOUND AT STATION 4010, BUTT LINE 6, WATER LINE 1020 MEASURING 30MM & 50MM. / TWO CRACKS FOUND AT STATION 4010, BUTT LINE 0 & 1, WATER LINE 1020 MEASURING 8MM & 10MM. / ONE CRACK FOUND AT B.L. 250, STATION 4460 W.L. 1020 MEASURING 10MM IN LENGTH. / MULTIPLE CRACKS FOUND AT STATION 4010, BUTT LINE 1, WATER LINE 1020. THESE CRACKS 30MM, 15MM, 10MM, 15MM AND 20MM. THESE 5 CRACKS ARE ALL ATTACHED AND SPIDER OUT FROM ONE ANOTHER. / ONE CRACK FOUND AT STATION 4010, BUTT LINE 10, WATER LINE 1010 MEASURING 30MM.
